MathSciNet Relay Station
MathSciNet bibliographic data
MR856278 (87m:47094) 47D05 (35L10 73C99)
Huang, Fa Lun On the holomorphic property of the semigroup associated with linear elastic systems with structural damping. Acta Math. Sci. (English Ed.) 5 (1985), no. 3, 271–277.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement